# SDR CA960612044

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310062301
- Condition: Cracked
- Location: Rgb Nr 19 Brg
- Part time: 13,672 hours
- Component: Pwa
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING SCHEDULED OVERHAUL, #19 BEARING INNER RACE FOUND CRACKED. MARKS ON THE PROPSHAFT AND INNER RACE OF THE BEARING INDICATE A PIECE OF GRIT SCORED THE RACE DURING PREVIOUS INSTALATION IN THE AREA O F THE CRACKED RACE.
